MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-3D-AV; COILS

MICROVENTION, INC. HYDROSOFT-3D-AV; COILS
Model Number 100254HFRM-V-3D-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was available but has not been returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental report.The instructions for use (ifu) identifies premature coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that there was resistance was encountered while advancing the coil in the catheter and the coil prematurely detached in the catheter.The patient was reported stable.No patient harm or injury was incurred.
 
Additional Manufacturer Narrative
Items returned for evaluation: pusher, implant, introducer, shrink lock.Items not returned for evaluation: dispenser hoop, microcatheter, v-grip.The visual analysis of the returned items found that the pusher was returned with no implant attached, but no signs of activation were observed on the pusher¿s heater coil.The implant was returned stretched, damaged, deformed and separated from the pusher.The investigation of the pusher found the monofilament broken, which indicates the device experienced a tensile break.The investigation of the returned coil system found the implant stretched, damaged, deformed and separated from the pusher; however, no indications of activation using a detachment controller was found on the pusher heater coil.The investigation found the pusher's monofilament with a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.The microcatheter used in the procedure was not returned for evaluation so the investigation could not determine if it had caused or contributed to the reported complaint.
 
Event or Problem Description
See h10.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
COILS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key18178809
Report Number2032493-2023-01063
Device Sequence Number7746358
Product Code KRD
UDI-Device Identifier00816777026538
UDI-Public(01)00816777026538(11)230601(17)280531(10)0000374001
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K122543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100254HFRM-V-3D-A2
Device Lot Number0000374001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown